# SDR 2RPA2023011700002

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N513BE
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258471
- Aircraft time: 4,110 hours, 2,916 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 4,066 hours, 2,887 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, B
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING OUT A HIGH FREQUENCY SOUND OCCURRED AT ABOUT 10,000FT. AT ABOUT 25,000FT A STRONG VIBRATION DEVELOPED AND THE SOUND INTENSIFIED AND CABIN AND COCKPIT BEGAN TO FILL WITH SMOKE. ALL ENGINE INSTRUMENTS LOOKED NORMAL ALTHOUGH CLIMB PERFORMANCE SEEMED SLOW. MADE DESCENT AND WITH POWER AT IDLE SMOKE DECREASED. WHEN WE ADDED POWER FOR THE APPROACH SMOKE REOCCURRED. ON THE GROUND DURING A MAINTENANCE TEST RUN UP THE LEFT ENGINE STALLED SEVERAL TIMES IN QUICK SUCCESSION. IMMEDIATELY REDUCED POWER AND SHUT THE ENGINE DOWN.
